MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER
Model Number 1012445-15
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous, heavily calcified left anterior descending artery that was 99% stenosed.A 2.0 x 15mm nc trek balloon ruptured at 16 atmospheres during the second inflation.There was resistance met with the lesion during advancement.Another nc trek was used to continue the procedure, and the procedure was completed after stenting with a xience sierra device.There was no adverse patient effects and no significant delay in the procedure reported.

Brand Name
NC TREK RX & VOYAGER NC
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10020429
Report Number2024168-2020-04052
Device Sequence Number3116969
Product Code LOX
UDI-Device Identifier08717648151651
UDI-Public08717648151651
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number1012445-15
Device Catalogue Number1012445-15
Device Lot Number91113G2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYPERION 7FR; SION BLUE
Patient Age70 YR